# SDR EVCA0403243

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N101AE
- Make and model: Bell 206L-1
- Aircraft serial: 45454
- Aircraft time: 30,309 hours, 18,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206033107051
- Condition: Cracked
- Location: Bs 145
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FS145 FRAME SUPPORT CRACKED
